Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The class number relations implicit in the Disquisitiones Arithmeticae


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 30 (1924), 236-238
DOI: https://doi.org/10.1090/S0002-9904-1924-03891-9
This work is cited by: Bull. Amer. Math. Soc., Volume 30, Number 9-10 (1924), 493--496
This work is cited by: Bull. Amer. Math. Soc., Volume 34, Number 4 (1928), 490--494
MathSciNet review: 1560883
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03891-9

American Mathematical Society